# SDR SWAA2023112714471

- Difficulty date: October 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT MID CABIN BS540 RBL1 WL208.<[01] REMOVED; LOCATED; DRILLED AND INSTALLED NEW PANEL BREAK AT MID CABIN BS 540 BL 0 TO RBL 24 PER SRM 51-40-02; SRM 51-40-05 AND DWG143A0060;[02] CORRECTED MEASUREMENT TABLE;[03] VERIFIED CORRECTIVE ACTION 1 AND 2; COMPLETED STEP1 AND MEASUREMENTS TABLE; CARD COMPLETE.
